Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Energy-Level Spacing Distribution of Quantum Systems via Conformable Operators

Discontinuity, Nonlinearity, and Complexity 11(2) (2022) 325--335 | DOI:10.5890/DNC.2022.06.011

Juan C. Hern\'andez-G\'omez$^1$, Juan E. N\'apoles Vald\'es$^2$, Omar Rosario-Cayetano$^1$, Alberto Fleitas$^1$

$^1$ Facultad de Matem\'aticas, Universidad Aut\'onoma de Guerrero, Acapulco, Guerrero, M\'exico

$^2$ UNNE, FaCENA, Ave. Libertad 5450, Corrientes 3400, Argentina

Download Full Text PDF



In this paper we introduce a Gaussian-like function, as a solution of a Conformable Differential Equation (CDE) of order $0<\alpha\le 1$, able to describe the nearest-neighbor energy-level spacing distribution of quantum systems; where $\alpha$ can be identified as the level-repulsion parameter. In addition, we study some properties of conformable operators and the stability of the solutions of the CDE.


  1. [1]  Ortega, A. and Rosales, J.J. (2018), Newton's law of cooling with fractional conformable derivative, Rev. Mex. Fis., 64, 172.
  2. [2]  Lei, G., Cao, N., Liu, D., and Wang, H. (2018), A non-linear flow model for porous media based on conformable derivative approach, Energies, 11, 2986.
  3. [3]  Bosch, P., Gomez-Aguilar, J.F., Rodriguez, J.M., and Sigarreta, J.M. (2020), Analysis of Dengue fever outbreak by generalized fractional derivative, Fractals, 1-21,
  4. [4]  Ramirez, A., Sigarreta, J.M., and Bory, J. (2020), Fractional information dimensions of complex networks, Chaos, 30,
  5. [5]  Khalil, R., Al Horani, M., Yousef, A., and Sababheh, M. (2014), A new definition of fractional derivative, J. Comput. Appl. Math., 264, 65.
  6. [6]  Almeida, R., Guzowska, M., and Odzijewicz, T. (2016), A remark on local fractional calculus and ordinary derivatives, Open Math., 14, 1122.
  7. [7]  Guzm{a}n, P.M., Langton, G., Lugo, L.M., Medina, J., and N{a}poles Valdes, J.E. (2018), A new definition of a fractional derivative of local type, J. Math. Analysis, 9, 88.
  8. [8]  Abdejjawad, T. (2015), On conformable fractional calculus, J. Comp. Appl. Math., 279, 57.
  9. [9]  Ilie, M., Biazar, J., and Ayati, Z. (2018), Analytical study of exact traveling wave solutions for time-fractional nonlinear Schr\"odinger equations, Opt. Quantum Electron., 50(12), 55, https://doi: 10.1007/s11082-018-1682-y.
  10. [10]  Ilie, M., Biazar, J., and Ayati, Z. (2018), The first integral method for solving some conformable fractional differential equations, Opt. Quantum Electron., 50(2), 55,
  11. [11]  Gomez-Aguilar, J.F. (2018), Novel analytical solutions of the fractional Drude model, Optik, 168, 728-740.
  12. [12]  Ali, K.K., Nuruddeen, R.I., and Raslan, K.R. (2018), New hyperbolic structures for the conformable time-fractional variant bussinesq equations, Opt. Quantum Electron., 50(61),
  13. [13]  Yepez-Martinez, H. and Gomez-Aguilar, J.F. (2018), Local M-derivative of order $\alpha$ and the modified expansion function method applied to the longitudinal wave equation in a magneto electro-elastic circular rod, Opt. Quantum Electron., 50(375),
  14. [14]  \"Ozkan, O. and Kurt, A. (2018), The analytical solutions for conformable integral equations and integro-differential equations by conformable Laplace transform, Opt. Quantum Electron., 50(81),
  15. [15]  Rodriguez, J. and Sigarreta, J. (2012), Location of geodesics and isoperimetric inequalities in Denjoy domains. Proceedings of the Edinburgh Mathematical Society, 55(1), 245-269, DOI:10.1017/S0013091509000686.
  16. [16]  Ramirez-Arellano, A., Sigarreta, J.M., and Bory-Reyes, J. (2020), Fractional information dimensions of complex networks, Chaos, 30,
  17. [17]  Fleitas, A., Napoles Valdes, J.E., Rodr{\i}guez, J.M., and Sigarreta, J.M. Note on the generalized conformable derivative. Submitted.
  18. [18]  Abbas, S., Benchohra, M., and Graef, J.R. (2018), Coupled systems of Hilfer fractional differential inclusions in banach spaces, Comm. Pure Appl. Anal., 17, 2479.
  19. [19]  Mainardi, F. (2012), An historical perspective on fractional calculus in linear viscoelasticity, Fract. Calc. Appl. Anal., 15, 712.
  20. [20]  Metha, M.L. (2004), Random matrices, Elsevier, Amsterdam.
  21. [21]  Brody, T.A. (1973), A statistical measure for the repulsion of energy levels, Lett. Nuovo Cimento, 7, 482.
  22. [22]  Izrailev F.M. in Quantum Chaos, Proceedings of the International School of Physics ``Enrico Fermi'', Course CXIX, Varenna, 1991 Casati G, Guarneri I and Smilansky U (eds.) (North-Holland, Amsterdam, 1993) pp. 265.
  23. [23]  Berry, M.V. and Robnik, M. (1984), Semiclassical level spacings when regular and chaotic orbits coexist, J. Phys. A: Math. Gen., 17, 2413.
  24. [24]  Abul-Magd, A.Y. (1996), Nearest-neighbour spacing distribution of energy levels in the region between integrability and chaos, J. Phys. A: Math. Gen., 29, 1.
  25. [25]  Martnez-Mendoza, A.J., Alcazar-Lopez, A., and Mendez-Bermudez, J.A. (2013), Scattering and transport properties of tight-binding random networks, Phys. Rev. E, 88, 012126.
  26. [26]  Mendez-Bermudez, J.A, Alcazar-Lopez, A., Martinez-Mendoza, A.J., Rodrigues, F.A., and Peron, T.K.D.M. (2015), Universality in the spectral and eigenfunction properties of random networks, Phys. Rev. E, 91, 032122.
  27. [27]  Brody, T.A., Flores, J., French, J.B., Mello, P.A., Pandey, A., and Wong, S.S.M. (1981), Random-matrix physics: spectrum and strength fluctuations, Rev. Mod. Phys., 53, 385.
  28. [28]  Modak, R. and Mukerjee, S. (2014), Finite size scaling in crossover among different random matrix ensembles in microscopic lattice models, New J. Phys., 16, 093016.
  29. [29]  Batistic, B. and Robnik, M. (2013), Dynamical localization of chaotic eigenstates in the mixed-type systems: spectral statistics in a billiard system after separation of regular and chaotic eigenstates, J. Phys. A: Math. Theor., 46, 315102.
  30. [30]  Batistic, B., Manos, T., and Robnik, M. (2013), The intermediate level statistics in dynamically localized chaotic eigenstates, Eruphys. Lett., 102, 50008.
  31. [31]  LeCa\"er, G., Male, C., and Delannay, R. (2007), Nearest-neighbour spacing distributions of the $\beta$-Hermite ensemble of random matrices, Physica A, 383, 190.
  32. [32]  Potestio, R., Caccioli, F., and Vivo, P. (2009), Random matrix approach to collective behavior and bulk universality in protein dynamics, Phys. Rev. Lett., 103, 268101.
  33. [33]  Izrailev, F.M. (1990), Simple models of quantum chaos: spectrum and eigenfunction, Phys. Rep., 196, 299.
  34. [34]  Izrailev, F.M. (1989), Intermediate statistics of the quasi-energy spectrum and quantum localisation of classical chaos, J. Phys. A: Math. Gen., 22, 865.
  35. [35]  Casati, G., Izrailev, F.M., and Molinari, L. (1991), Scaling properties of the eigenvalue spacing distribution for band random matrices, J. Phys. A: Math. Gen., 24, 4755.
  36. [36]  Mendez-Bermudez, J.A., Ferraz-de-Arruda, G., Rodrigues, F.A., and Moreno, Y. (2017), Diluted banded random matrices: Scaling behavior of eigenfunction and spectral properties, J. Phys. A: Math. Theor., 50, 495205.
  37. [37]  Sorathia, S., Izrailev, F.M., Zelevinsky, V.G., and Celardo, G.L. (2012), From closed to open one-dimensional Anderson model: Transport versus spectral statistics, Phys. Rev. E, 86, 011142.
  38. [38]  Mendez-Bermudez, J.A., Ferraz-de-Arruda, G., Rodrigues, F.A., and Moreno, Y. (2017), Scaling properties of multilayer random networks, Phys. Rev. E, 96, 012307.